# SDR FDEA202203200601

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29303
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE AT APPROXIMATELY XOS = 789 FORMER FOUND   CRACKED.  LEFT HAND WING FIXED LEADING EDGE AT APPROXIMATELY XOS = 789 CRACKED FORMER   REMOVED AND REPLACED AS PER SRM 51-31-01-OG. FORMER FABRICATED AS PER DOUGLAS   DRAWING ARB 2930 REVISION F. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
